# SDR UALA2011083004647

- Difficulty date: August 30, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,333 hours, 14,872 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY-SERVICE DOORS-L FWD NOISE FROM AIR LEAK.  MAINT TEXT:  DOOR CLOSURE DIFFICULT, APPEARS TO TRANSITION TO FAR FWD WHEN CLOSING.  FOUND DOOR 1L OUT OF RIG ALL FOUR CAM ROLLERS HITTING ON THE FOLLOWERS.  NEED NEW ROLLERS AND FOLLOWERS AOG'S (E4430, E5179, B5180, G2090&F3763), THEN RIG THE DOOR.  RMV'D CENTER & FWD SCUFF PLATE DOOR 1L.  REINSTALLED CENTER AND FWD SCUFF PLATES PER MM.  WILL NEED TO LET BMS 5-95 DRY.  SCUFF PLATE INSTALLED AT 0930 AM ON 9-13 AND DRIED.  NEED TO REPRESSURIZE AND CHECK FOR LEAKS.  PRESSURIZED AIRCRAFT AFTER SEALANT DRIED.  NO LEAKS OR INTERIOR NOISE.
